# SDR FDEA201407241954

- Difficulty date: July 24, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 72,525 hours, 16,777 cycles
- Engine: Ge CF680C2D1F
- Engine time: 1,693 hours, 548 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442557
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,693 hours, 548 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB,  RECEIVED LEVEL 1 ALERT, NR 2 ENGINE FADCE MAINT.  R & R HMU, OPS CHECKED GOOD.
